American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Robert MacDowell. Banach spaces and algebras of continuous functions . Proc. Amer. Math. Soc. 6 (1955) 67-78. MR 0067353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hukukane Nikaidô. A proof of the invariant mean-value theorem on almost periodic functions . Proc. Amer. Math. Soc. 6 (1955) 361-363. MR 0069390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. R. Keown. Reflexive Banach algebras . Proc. Amer. Math. Soc. 6 (1955) 252-259. MR 0068748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. J. Heider. A note on a theorem of K. G. Wolfson . Proc. Amer. Math. Soc. 6 (1955) 305-308. MR 0068747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. L. Krabbe. The Titchmarsh semi-group . Proc. Amer. Math. Soc. 6 (1955) 219-225. MR 0069397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. J. Schäffer. On unitary dilations of contractions . Proc. Amer. Math. Soc. 6 (1955) 322. MR 0068740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. E. Fullerton. An inequality for linear operators between $L\sp p$ spaces . Proc. Amer. Math. Soc. 6 (1955) 186-190. MR 0068737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. L. Klee. Separation properties of convex cones . Proc. Amer. Math. Soc. 6 (1955) 313-318. MR 0068113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Seth Warner and Alexander Blair. On symmetry in convex topological vector spaces . Proc. Amer. Math. Soc. 6 (1955) 301-304. MR 0068728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Blair. Continuity of multiplication in operator algebras . Proc. Amer. Math. Soc. 6 (1955) 209-210. MR 0068746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. Forrest Stinespring. Positive functions on $C\sp *$-algebras . Proc. Amer. Math. Soc. 6 (1955) 211-216. MR 0069403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Y. Barry. On the convergence of ordered sets of projections . Proc. Amer. Math. Soc. 5 (1954) 313-314. MR 0062340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacob Feldman and Richard V. Kadison. The closure of the regular operators in a ring of operators . Proc. Amer. Math. Soc. 5 (1954) 909-916. MR 0068749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul R. Halmos and Günter Lumer. Square roots of operators. II . Proc. Amer. Math. Soc. 5 (1954) 589-595. MR 0062953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. Robert Mann. Mean value methods in iteration . Proc. Amer. Math. Soc. 4 (1953) 506-510. MR 0054846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. H. Cameron and C. Hatfield. On the summability of certain series for unbounded nonlinear functionals . Proc. Amer. Math. Soc. 4 (1953) 375-387. MR 0054848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edward K. Blum. The fundamental group of the principal component of a commutative Banach algebra . Proc. Amer. Math. Soc. 4 (1953) 397-400. MR 0055585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard G. Cooke. Generalizations of Banach-Hausdorff limits . Proc. Amer. Math. Soc. 4 (1953) 410-427. MR 0055569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. Rubin and M. H. Stone. Postulates for generalizations of Hilbert space . Proc. Amer. Math. Soc. 4 (1953) 611-616. MR 0056199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. M. Redheffer. Operators and initial-value problems . Proc. Amer. Math. Soc. 4 (1953) 617-629. MR 0057465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I. Edward Block. Kernel functions and class $L\sp 2$ . Proc. Amer. Math. Soc. 4 (1953) 110-117. MR 0054849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marvin L. Stein. Sufficient conditions for the convergence of Newton's method in complex Banach spaces . Proc. Amer. Math. Soc. 3 (1952) 858-863. MR 0055575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Karush. Determination of the extreme values of the spectrum of a bounded self-adjoint operator . Proc. Amer. Math. Soc. 2 (1951) 980-989. MR 0045312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Dieudonné. Natural homomorphisms in Banach spaces . Proc. Amer. Math. Soc. 1 (1950) 54-59. MR 0033973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia